Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Severe viral conjunctivitis post cataract operation, blurred and poor vision. Prescribed Homide, pathegel, lotepred ls. Will it subside?

I HAVE DONE MY CATRACT OPERATION OF MY RIGHT IN MONTH OF JUNE 11 & LEFT IN MONTH OF OCT 11 LATER I GOT SEVERE VIRAL CONJUNCTIVITIES IN THE MONTH OF MARCH 12 , MY VISION WAS VERY POOR BLUR NESS WAS THERE SINCE THEN I HAVE CONSULT 3 DOCTOR .1ST DOCTOR GIVE ME VEGAMOX, 2ND TIME HE SAID TO PUT TEARS NATUREAL FORTE . THE 2 DOCTOR HAS GIVE TO TEARS NATURAL FORTE , EYEMIST & LATER PATHEGEL. NOW MY 3 DOCTOR HAS GIVE TO PUT HOMIDE TWICE A DAY , APDROPS LP 2DROPS AFTER 2 HOURS, & PATHEGEL 3TIMES & ALTERNATIVE LOTEPRED LS
Asked On : Sat, 16 Jun 2012
Answers:  1 Views:  332
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
Hello,
Viral conjunctivitis are common causes of conjunctivitis. Some viral conjunctivitis involve the adjacent cornea making it keratoconjunctivitis. A s from the history you have quoted and treatment given by various doctors you are having viral keratoconjunctivitis. The treatment of the condition will take more time ans some times upto 3 months.
The treatment which you are using currently seems appropriate. Continue the same treatment and attend follow up as advised by your eye doctor.
Thank you
Answered: Mon, 19 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor